# SDR AWXA0001058

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBSURFACE CRACKS (2 EA) LWR LEFT ANTENNA MOUNT INTERIOR FASTENERS JUST ABOVE AND BELOW MOUNT, FWD SIDE OF BLKD 178. CUT OUT DAMAGE; FABED DOUBLER AND FILLERS; INSTALLED FILLERS AND DOUBLERS IAW SRM 53-10-08
